# SDR AALA20110711AFW01

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 72,099 hours, 11,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FORWARD CARGO DOOR LOWER SILL FAIL SAFE STRAP AND OUTER CHORD.  REMOVED CORROSION PER SRM, ACCOMPLISHED HFEC TO SURFACE ALL BLENDED AREAS, ACCOMPLISHED OPEN HOLE HFEC INSPECTION ON ANY FASTENER HOLE, ACCOMPLISHED VISUAL INPECTION WITHIN 22 INCHES OF DAMAGE.  ALODINED, PRIMED AND INSTALLED WITH PRODUCTION TYPE FASTENERS AND APPLY CIC TO ENTIRE REPAIR AREA.  REFERENCE EA B767-53-017706 FOR COMPLETE DESCRIPTION AND REPAIR INSTRUCTIONS.
